# SDR AALA20101110DFW04

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 59,149 hours, 20,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT AFTER WING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT AFT AFTER WING EMERGENCY LIGHT.  OPS CHECK NORMAL.
